# SDR AALA202402081850

- Difficulty date: February 6, 2024
- Submitted: February 8, 2024
- Operation: Air carrier
- Aircraft: N804AN
- Make and model: Boeing 787-8
- Aircraft serial: 40622
- Aircraft time: 31,985 hours, 4,275 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Broken
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: GALLEY 5 WALL EMERGENCY LIGHT BROKEN. MAINTENANCE REPLACED GALLEY 5 WALL EMERGENCY LIGHT IAW AMM 33-51-06.
